| Model Number |
CCWET0 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Posterior Capsule Opacification (4807)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A consumer reported that following an intraocular lens (iol) implant procedure, the patient had a wrinkle which was corrected by yag (yttrium aluminium garnet) laser.Post the patient felt lens inside her eye was moving.